# SDR AALA201712119048

- Difficulty date: December 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N193AN
- Make and model: Boeing 757223
- Aircraft serial: 32387
- Aircraft time: 57,735 hours, 15,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. RIGHT OVER WING EXIT SIGN HAS BULBS OUT. RELAMPED RIGHT OVER WING EXIT SIGN PER AMM 33-51-06.
